Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 22, Number 3

All articles in this issue are freely accessible.

Characterization and calculation of steady, compressible, diabatic flow fields
Donald R Chenoweth.
Quart. Appl. Math. 22 (1964), 177-191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99957
On the scattering of electromagnetic wabes by a dielectric cylinder
William Streifer and Ralph E. Kodis.
Quart. Appl. Math. 22 (1964), 193-206
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99956
On the time dependence of viscoelastic variational solutions
R. A. Schapery.
Quart. Appl. Math. 22 (1964), 207-215
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99955
On the existence of normal mode of vibrations of nonlinear systems with two degrees of freedom
R. M. Rosenberg.
Quart. Appl. Math. 22 (1964), 217-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99954
Distributions involving norms of correlated Gaussian vectors
K. S. Miller.
Quart. Appl. Math. 22 (1964), 235-243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99953
Eigenvalue branching configurations and the Rayleigh-Ritz procedure
J. M. T. Thompson.
Quart. Appl. Math. 22 (1964), 244-251
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99952
Variational principles for linear initial-value problems
M. E. Gurtin.
Quart. Appl. Math. 22 (1964), 252-256
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99951
Wave operators and absolutely continuous spectra
C. R. Putnam.
Quart. Appl. Math. 22 (1964), 256-260
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99950
The vibrations of a random elastic string: the method of integral equations
Bruce E. Goodwin and William E. Boyce.
Quart. Appl. Math. 22 (1964), 261-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99949

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website